feeling really awful: stopped taking progestegon only pill

  1. Sign up to become a TPF member, and most of the ads you see will disappear. It's free and quick to sign up, so join the discussion right now!
    Dismiss Notice
Our PurseForum community is made possible by displaying online advertisements to our visitors.
Please consider supporting us by disabling your ad blocker. Thank you!
  1. hi ladies

    Can somebody give me some advice?

    I stopped taking my pill last week and I feel absolutely terrible. I am having really bad mood swings, pains in my tummy and am so emotional am crying at anything at all. Thi is so unlike me

    I have all the symptoms of about to start a period but nothing is happening.

    My DH is wondering what happened to his wife I think, i had a big argument with him this afternoon over nothing

    Is this normal? i just feel like I am going crazy :crybaby:
     
  2. Pink Princess,
    When I stopped taking the pill I got a little crazy too. Give it two or three weeks and things should even out a lot! Then just wait for how um, excited you will be when you ovulate. OMG....the pill really affected my sex drive. TMI I know!!! LOL...
     

  3. thanks for your advice. I will just wait out the next couple of weeks: hopefully all will be ok. I suspect the pill has affected my sex drive as well!!!